# SDR C2XA10TY171

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 562
- Aircraft time: 14,234 hours, 18,234 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 12007254005
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 2ND HINGE FROM BOTTOM UPPER HAT BUSHING HOUSING IS WORN OUT OF LIMITS.  REMOVED AND REPLACED THE FITTING IAW EMB 145 SRM 55-40-02.
